Vol. 130, No. 4, 2005 · Contents

A. V. Figallo, C. Sanza, A. Ziliani:
Functional monadic $n$-valued Lukasiewicz algebras

Tuo-Yeong Lee:
Banach-valued Henstock-Kurzweil integrable functions are McShane integrable on a portion

Ondrej Vacek:
Diameter-invariant graphs

B. Aqzzouz, M. H. Elalj, R. Nouira:
Sur le theoreme de Bartle-Graves dans la categorie des quotients bornologiques

S. Gun, B. Ramakrishnan, B. Sahu, R. Thangadurai:
Distribution of quadratic non-residues which are not primitive roots

Roman Fric:
Extension of measures: a categorical approach

Vladimir Polasek, Irena Rachunkova:
Singular Dirichlet problem for ordinary differential equations with $\unusedphi$-Laplacian

Henry Escuadro, Ping Zhang:
On detectable colorings of graphs

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]